Electronic Journal of Probability

BSDEs with two reflecting barriers driven by a Brownian motion and Poisson noise and related Dynkin game

Said Hamadene and Mohammed Hassani

Full-text: Open access

Abstract

In this paper we study BSDEs with two reflecting barriers driven by a Brownian motion and an independent Poisson process. We show the existence and uniqueness of $local$ and global solutions. As an application we solve the related zero-sum Dynkin game.

Article information

Source
Electron. J. Probab., Volume 11 (2006), paper no. 5, 121-145.

Dates
Accepted: 15 February 2006
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1464730540

Digital Object Identifier
doi:10.1214/EJP.v11-303

Mathematical Reviews number (MathSciNet)
MR2217812

Zentralblatt MATH identifier
1184.91038

Subjects
Primary: 91A15: Stochastic games
Secondary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 91A60: Probabilistic games; gambling [See also 60G40]

Keywords
Backward stochastic differential equation Poisson measure Dynkin game Mokobodzki's condition

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Hamadene, Said; Hassani, Mohammed. BSDEs with two reflecting barriers driven by a Brownian motion and Poisson noise and related Dynkin game. Electron. J. Probab. 11 (2006), paper no. 5, 121--145. doi:10.1214/EJP.v11-303. https://projecteuclid.org/euclid.ejp/1464730540


Export citation

References

  • G.Barles, R.Buchdahn, E.Pardoux, BSDE's and integral-partial differential equations, Stochastics 60, 57-83, (1997)
  • C.Dellacherie, P. A. Meyer, Probabilits et Potentiel, Chap. I-IV, Hermann, Paris (1975)
  • C.Dellacherie, P. A. Meyer, Probabilits et Potentiel. Chap. V-VIII, Hermann, Paris (1980)
  • J.Cvitanic, I.Karatzas, Backward SDEs with reflection and Dynkin games, Annals of Probability 24 (4), pp. 2024-2056 (1996)
  • J.Cvitanic, J.Ma, Reflected Forward-Backward SDEs and Obstacle Problems with Boundary Conditions, Journal of Applied Math. and Stochastic Anal., 14:2 (2001), 113-138
  • N.El-Karoui, C.Kapoudjian, E.Pardoux, S.Peng, M.C.Quenez, Reflected solutions of backward SDEs and related obstacle problems for PDEs, Annals of Probability 25 (2) (1997), pp.702-737
  • N.El-Karoui, Les aspects probabilistes du contrle stochastique, in Ecole d't de Saint-Flour. Lecture Notes in Mathematics 876, 73-238, Springer Verlag Berlin (1980)
  • N.El-Karoui, E.Pardoux, M.-C.Quenez, Reflected backward SDEs and American options, in: Numerical Methods in Finance (L.Robers and D. Talay eds.), Cambridge U. P., 215-231 (1997)
  • S.Hamadne, Mixed Zero-sum differential game and American game options, to appear in SIAM JCO (2006)
  • S.Hamadne, J.-P.Lepeltier, Reflected BSDEs and mixed game problem, Stochastic Processes and their Applications 85 (2000) p. 177-188
  • S.Hamadne, J.-P.Lepeltier, Backward equations, stochastic control and zero-sum stochastic differential games, Stochastic and Stochastic Reports 54 (1995), 221-231
  • S.Hamadne, M.Jeanblanc, On the stopping and starting problem: application in reversible investment, to appear in Mathematics of Operation Research (2006)
  • S.Hamadne, Y.Ouknine, Reflected backward stochastic differential equation with jumps and random obstacle, Electronic Journal of Probability. Vol. 8 (2003) Paper no.2, pages 1-20,
  • I.Karatzas, S.E.Shreve, Brownian motion and Stochastic Calculus, Springer, N.-Y. (1991)
  • Y.Kifer, Game Options, Finance and Stochastics 4 (2000), pp. 443-463
  • J.P.Lepeltier, M.A. Maingueneau, Le jeux de Dynkin en thorie gnrale sans l'hypothse de Mokobodski, Stochastics (1984), vol.13, p.25-44
  • X.Li, S.Tang, Necessary conditions for optimal control of stochastic systems with random jumps, SIAM JCO, 32, pp. 1447-1475 (1994)
  • E. Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, in: F. Clarke and R. Stern (eds), Nonlin. Anal., Dif. Equa. and Control, 503-549 (1999), Kluwer Acad. Publi., Netherlands
  • E. Pardoux, S. Peng, Adapted solution of a backward stochastic differential equation, Systems and Control Letters 14, pp. 55-61 (1990)
  • E. Pardoux, S. Peng, Backward Stochastic Differential Equations and Quasilinear Parabolic Partial Differential Equations, in: Stochastic Differential Equations and their Applications (B. Rozovskii and R. Sowers, eds.), Lect. Not. Cont. Inf. Sci., vol.176, Springer, 200-217 (1992)
  • D.Revuz, M.Yor, Continuous Martingales and Brownian Motion, Springer, Berlin (1991)
  • N.Touzi, N.Vieille, Continuous-time Dynkin games with Mixed Strategies, SIAM JCO vol. 41 (4) (2002), pp.1073-1088.